# SDR REXA2020070600593

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,821 hours, 28,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGECNY LIGHT OUT.  REMOVED AND REPLACED FORWARD CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD.
